Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 27, NWS San Diego, CA

August 3, 2014San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Aug 3, 2014, 4:54 PM PDT for San Bernardino County, California. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 4:54 PM PDT (23:54 UTC)
Expired
Aug 3, 2014, 7:45 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 55 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 5:38 PM PDTFLASH FLOOD3 Ese Crestline, CACHP REPORTS ROADWAY FLOODING WITH CLOSURE REQUESTED
Aug 3, 5:47 PM PDTFLASH FLOOD3 E San Bernardino, CACHP REPORTED ROADWAY FLOODED WITH VEHICLES STUCK IN THE ROADWAY
Aug 3, 6:20 PM PDTFLASH FLOOD1 Nw Highland, CACHP REPORTS EAST AND WEST BOUND LANES OF INTERSTATE 210 FLOODED
Aug 3, 7:46 PM PDTFLASH FLOOD2 W Highland, CACALIFORNIA DEPARTMENT OF FORESTRY REPORTS SIGNIFICANT FLOODING IN THE CITY OF HIGHLAND IN THE AREA OF BASELINE ROAD. EVERYONE IS ADVISED TO SHELTER IN PLACE AND THEY ARE CHECKING FOR FOLKS STUCK IN WATER/MUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WGUS56 KSGX 032354
FFWSGX
CAC071-040245-
/O.NEW.KSGX.FF.W.0027.140803T2354Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
454 PM PDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...  THIS 
  INCLUDES THE CITIES OF...CRESTLINE...LAKE ARROWHEAD...DEVORE...SAN 
  BERNARDINO...RIALTO...FONTANA...AND THE CAJON PASS.

* UNTIL 745 PM PDT

* AT 442 PM PDT...VERY HEAVY RAIN WAS FALLING OVER THE SAN           
  BERNARDINO MOUNTAINS FROM CRESTLINE TO LAKE ARROWHEAD. FLASH       
  FLOODING IS LIKELY ON HIGHWAY 18. THE STORM WAS NEARLY STATIONARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.


LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747

$$

MOEDE
3 follow-up statements
441 
WGUS76 KSGX 040039
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
539 PM PDT SUN AUG 3 2014

CAC071-040245-
/O.CON.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
539 PM PDT SUN AUG 3 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...

AT 524 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE TORRENTIAL RAINS PRODUCING FLASH FLOODING OVER THE CITY OF 
SAN BERNARDINO. AFFECTED AREAS ALSO INCLUDE HIGHLAND...HIGHWAY 
210...AND HIGHWAY 18 INTO THE MOUNTAINS TO RIMFOREST. CRESTLINE ALSO 
WILL SEE VERY HEAVY RAIN. THIS THUNDERSTORM WITH EXCESSIVE RAIN WAS 
NEARLY STATIONARY. 

THIS IS A DANGEROUS STORM. VERY HIGH RAIN RATES WILL PRODUCE 
WIDESPREAD FLASH FLOODING IN AND AROUND THE CITY OF SAN BERNARDINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747

$$

MOEDE
487 
WGUS76 KSGX 040155 RRA
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
655 PM PDT SUN AUG 3 2014

CAC071-040245-
/O.CON.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
655 PM PDT SUN AUG 3 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM PDT FOR THE 
CITIES OF SAN BERNARDINO...HIGHLAND...RIMFOREST AND CRESTLINE...

AT 635 PM...RAINFALL INTENSITIES HAVE DECREASED IN SAN BERNARDINO 
AND HIGHLAND WITH THE STRONGEST CELLS MOVING SOUTH TOWARD LOMA LINDA 
AND MORENA VALLEY. HOWEVER...LIGHT TO MODERATE RAIN WILL CONTINUE 
THROUGH 730 PM...AND RUNOFF FROM THE EARLIER INTENSE RAINFALL WILL 
POSE A FLOOD THREAT THROUGH 745 PM. 

AT 620 PM PDT...THE CHP REPORTED FLOODING ON INTERSTATE 210 WITH 
WATER FLOWING ACROSS THE EASTBOUND AND WESTBOUND LANES. EXTREME 
DOWNPOURS AFFECTED THE CITY OF SAN BERNARDINO BETWEEN 500 AND 600 PM.

ALSO...HEAVY RAIN OVER THE MOUNTAIN COMMUNITIES OF CRESTLINE AND 
RIMFOREST PRODUCED FLOODED ROADS FROM LAKE GREGORY REGIONAL PARK TO 
TWIN PEAKS BETWEEN 500 AND 600 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

&&

LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747

$$

MOEDE
838 
WGUS76 KSGX 040240
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
740 PM PDT SUN AUG 3 2014

CAC071-040246-
/O.EXP.KSGX.FF.W.0027.000000T0000Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
740 PM PDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING FOR THE CITIES OF SAN 
BERNARDINO...HIGHLAND...RIMFOREST AND CRESTLINE WILL EXPIRE AT 745 
PM PDT...

LIGHT TO MODERATE RAIN OVER THE SAN BERNARDINO MOUNTAINS NEAR LAKE 
ARROWHEAD AND RUNNING SPRINGS WILL CONTINUE TO DECREASE IN COVERAGE 
AND INTENSITY THROUGH 8 PM. THEREFORE...THE FLASH FLOOD WARNING WILL 
BE ALLOWED TO EXPIRE AT 745 PM.  

LAT...LON 3435 11748 3432 11708 3412 11708 3406 11747

$$

MOEDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 1:50 PM PDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 1:50 PM PDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT SUN AUG 3 2014

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN
CALIFORNIA THROUGH THIS EVENING...WITH THE THREAT OF UNSETTLED
WEATHER DECREASING OVERNIGHT TONIGHT AND EARLY MONDAY...AS THE UPPER
LEVEL SLOWLY MOVES ACROSS SOUTHERN CALIFORNIA.  THUNDERSTORMS ARE
CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLASH FLOODING.  DRIER
CONDITIONS WILL THEN DEVELOP FOR THE WORK WEEK...AS A TROUGH FORMS
ALONG THE COAST.  NIGHT AND MORNING LOW CLOUDS AND FOG WILL RETURN
ALONG THE COAST AND OVER THE WESTERN VALLEYS...WITH NEAR TO SLIGHTLY
BELOW HIGH TEMPERATURES FORECAST.  ONSHORE FLOW WILL PREVAIL...WITH
GUSTY WEST WINDS OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND
EVENING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A WELL DEFINED UPPER LEVEL LOW
CENTERED RIGHT OVER SAN DIEGO COUNTY THIS AFTERNOON...WITH SCATTERED
SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE SOUTHEASTERN PORTION
OF THE STATE THAT GOT SOME SUN EARLIER TODAY.  THESE THUNDERSTORMS
ARE PRODUCING HEAVY RAINFALL AS WELL AS LOCALIZED FLASH FLOODING.
SO FAR...RAINFALL RATES ARE MOSTLY BETWEEN 0.75 INCH AND 1 INCH PER
HOUR...BUT SOME OF THE STRONGER STORMS ARE RAINFALL RATES OF 1.5
INCH AND 2 INCHES.  THEREFORE...THE SEVERAL FLASH FLOOD WARNINGS AND
AN URBAN AND SMALL STREAM FLOOD ADVISORIES REMAIN IN EFFECT FOR
PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES...AND THE FLASH FLOOD
WATCH REMAINS IN EFFECT THROUGH 8 PM THIS EVENING.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE
LATER OVERNIGHT TONIGHT AND INTO MONDAY MORNING.  THE MODELS HAVE
SLOWED THINGS DOWN A BIT...SO EXPECT ANOTHER SOMEWHAT STEAMY NIGHT
POSSIBLE TONIGHT.  ALSO CONTINUED THE THREAT OF SOME SHOWERS AND
THUNDERSTORMS OVER THE NORTHERN AREAS THROUGH MONDAY MORNING.  A
TROUGH WILL THEN DIG ALONG THE CALIFORNIA COAST DURING THE DAY ON
MONDAY...PLACING SOUTHERN CALIFORNIA UNDER MUCH DRIER WESTERLY OR
SOUTHWESTERLY FLOW ALOFT.  FOR THIS REASON...BELIEVE THAT THE PW
VALUES WILL RAPIDLY DECREASE DURING THE DAY...FALLING TO AROUND 1
INCH OR LESS BY MONDAY AFTERNOON...WITH DRIER CONDITIONS DEVELOPING
BY THE AFTERNOON.

THIS TROUGH WILL BE THE DOMINATE WEATHER FEATURE FOR THE WORK
WEEK...WITH ONSHORE FLOW PREVAILING.  FOR THIS REASON...LOCALLY
GUSTY WEST WINDS WILL BE POSSIBLE EACH AFTERNOON AND EVENING OVER
THE MOUNTAINS AND DESERTS.  THE MARINE LAYER WILL ALSO RETURN TO THE
COASTAL AREAS...SPREADING INTO THE INLAND VALLEYS EACH NIGHT AND
MORNING.  TEMPERATURES WILL REMAIN NEAR OR RUN BELOW NORMAL FOR THE
WEEK.  MODELS ARE NOW SHOWING THAT A RIDGE WILL REBUILD OVER THE
DESERT SOUTHWEST FOR NEXT WEEKEND...WITH WARMER CONDITIONS
DEVELOPING.  THERE IS A CHANCE THAT THE FLOW COULD TURN
SOUTHEASTERLY ENOUGH TO TRY TO BRING SOME SUBTROPICAL MOISTURE BACK
INTO THE REGION.  HOWEVER...THE MODELS REALLY DO NOT SHOW THIS UNTIL
LATE SUNDAY OR EVEN MONDAY OF THE FOLLOWING WEEK...SO WILL KEEP A
DRY FORECAST GOING FOR NOW.

&&

.AVIATION...
032000Z...SCATTERED THUNDERSTORMS MAINLY OVER MOUNTAINS AND DESERTS
FROM THROUGH 06Z THIS EVENING. TSTORM BASES WILL BE AROUND 8000 FEET
MSL WITH TOPS UP TO 35000 FEET...ALONG WITH STRONG UP/DOWNDRAFTS.
RESIDUAL CLOUDS BETWEEN 8000-15000 FEET MSL WILL GRADUALLY DECREASE
LATE TONIGHT AND MONDAY. LOW CLOUDS WILL REDEVELOP OVERNIGHT FOR
COASTAL AIRPORTS WITH BASES AROUND 800 FEET MSL AFTER 04Z AND VIS AS
LOW AS 5SM BETWEEN 11-15Z MONDAY. SCATTER OUT BY 16Z MONDAY.

&&

.MARINE...
100 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY.

&&

.SKYWARN...
SKYWARN IS ACTIVATED FOR SAN DIEGO...RIVERSIDE...AND SAN BERNARDINO
COUNTIES.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
     SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY DESERTS...
     SAN DIEGO COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.

PZ...NONE.

&&

PUBLIC...PALMER
AVIATION/MARINE...MM

In the hours before

Local storm report, Aug 3, 3:23 PM PDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
323 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      6 E YUCAIPA             34.05N 116.95W
08/03/2014                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CHP REPORTS ROADWAY FLOODED NEAR THE
            INTERSECTION OF OAK GLEN RD / GLEN RD, WITH
            DEBRIS AND WATER COVERING THE ROAD MAKING IT
            IMPASSABLE

&&

BA
Local storm report, Aug 3, 3:50 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      8 ENE YUCAIPA           34.09N 116.92W
08/03/2014                   SAN BERNARDINO     CA   EMERGENCY MNGR

            CAL OES SAN BERNARDINO REPORTED FLASH
            FLOODING AND DEBRIS FLOW IN MILL CREEK.
            PEOPLE BEING EVACUATED FROM THE CREEK BASIN.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Aug 3, 4:34 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      7 NE YUCAIPA            34.10N 116.96W
08/03/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            FLASH FLOOD IN PROGRESS IN FOREST FALLS
            AREA. COUNTY FIRE SHUTTING DOWN VALLEY OF
            THE FALLS DRIVE AT HIGHWAY 38. SHELTER IN
            PLACE PROTOCOLS WERE GIVEN BY COUNTY FIRE
            DEPARTMENT. MULTIPLE VEHICLES REPORTED IN
            FLOODED WASH AND PROPANE TANKS WERE
            DISLODGED. SWIFT WATER RESCUES IN PROGRESS.
            AREA CLOSED TO NON-RESIDENTS.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Aug 3, 4:38 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
438 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 ENE YUCAIPA           34.05N 117.02W
08/03/2014                   SAN BERNARDINO     CA   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE REPORTS MUD-SLIDE ON
            OAK GLEN ROAD IN YUCAIPA...WITH THE ROAD
            IMPASSABLE DUE TO ALL THE MUD ON THE
            ROADWAY.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Aug 3, 4:49 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
449 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      2 SE BORREGO SPRINGS    33.21N 116.33W
08/03/2014                   SAN DIEGO          CA   LAW ENFORCEMENT

            ROCK SLIDE REPORTED AT INTERSECTION OF YAQUI
            PASS ROAD AND BORREGO SPRINGS ROAD...WITH
            CALIFORNIA HIGHWAY PATROL SAYING THAT THE
            ROAD NEEDS TO BE SHUT DOWN AND PLOWED.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Aug 3, 4:52 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
452 PM PDT SUN AUG 3 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FLASH FLOOD      14 ESE BORREGO SPRINGS  33.14N 116.13W
08/03/2014                   SAN DIEGO          CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS
            HIGHWAY 78 BEING CLOSED DUE TO FLOODING
            AT THE INTERSECTION OF SPLIT MOUNTAIN
            ROAD.

&&

NWS SAN DIEGO CA
IRIS SYSTEM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:06 AM PDTFlash Flood WarningSGXRiverside3 hr
Aug 3, 11:26 AM PDTFlash Flood WarningSGXRiverside3 hr
Aug 3, 11:50 AM PDTAreal Flood AdvisorySGXSan Diego3 hr
Aug 3, 12:28 PM PDTSpecial Weather StatementSGXSan Diego62 min
Aug 3, 1:05 PM PDTFlash Flood WarningSGXRiverside, San Diego3 hr
Aug 3, 1:54 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 3, 2:15 PM PDTFlash Flood WarningSGXRiverside, San Diego3 hr
Aug 3, 2:38 PM PDTFlash Flood WarningSGXSan Diego4 hr
Aug 3, 2:52 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 3, 3:06 PM PDTFlash Flood WarningSGXRiverside, San Bernardino3 hr
Aug 3, 4:19 PM PDTFlash Flood WarningSGXSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.